Couldn't find what you looking for?

TRY OUR SEARCH!


Ever since I was diagnosed with graves desease I was on medc but nothing stops this awful feeling of tiredness and illness. I’ve had it for a year now and it’s not going away. IS there anybody who has been through this?

Loading...


Hi there! I was diagnosed with graves disease when I was a girl and successfully managed to overcome it. But two years ago, I was diagnosed again with the same disease. I was on medc when I got pregnant, and in one of the severe phases of the disease, so the doctors told me I should do an abortion, because the sickness could cause some birth defects. So, I did, and I still regret it and no, I am not cured yet.
Reply

Loading...

bursley hi im sorry youre suffering i also have graves diesease although im in spontanious remision rigt now . i have experienced like you severe tierdness and a general feeling of just feeling lousy . everytime i used to mention this to the endocriologist he just used to say sorry but its part of the illness . you have to give yourself a break and try to rest as much as you can and acceptance that you have this illnes is really important . i couldnt accept i had it so the more lousy i felt the more stressed i got which in turn made me feel worse . the secret is when youre feeling not too bad make the most of it go out for a walk treat yourself and when youre feling lousy listen to your body and rest . good luck and dont worry it does get beter honest .
Reply

Loading...

Oh, I do understand. Here I am, having been diagnosed a year ago, taking Methimazole and feeling crappy. I have recently turned to a NEW doctor...and I am hopeful. In my experience, and from those I know (this runs in my family) your doctor can make a world of difference to you. This illness makes you feel terrible every day...with a few good ones...but the right doctor can help you with your diet, vitamins and calcium and you can feel better. Probably what has worked best for me is diet and exercise...and when I have no energy...I rest. Sometimes you just have to rest, that is what your body is telling you.

I may have to go forward with the Radioactive Iodine treatment as my illness is not getting better...but my doctor is waiting a few months so I can see how I do under his care. Does anyone have experience with Radioiodine and will I become hypothyroid? My mom had the procedure and has not had to take medication at all since the procedure...30 years ago. Oh, if I can only be so lucky.

Good luck to you...and have faith...it will get better. Take care of yourself in the meantime!
Laurie
Reply

Loading...

I was diagnosed with Graves disease nearly a year ago now and found my doctor a lot more helpful and symathetic than the specailist. My last blood test showed noprmal levels, but i've just started to feel awful again. The tiredness gets to me the most and to be honest after a year I'm struggling with this. I just wish that something could be done about it instead of the usual answer 'its the last thing to go but it will get better'. Does anyone else manage to function (just about) at work but have no home life because they're always asleep?
Reply

Loading...

I have had Graves' for 13 years. I am in remission, after the radioactive iodine treatments. I am healthy, full of energy, and a normal weight. I occasionally experience ups and downs in my hormone levels, but I stay on top of my symptoms and have my medication adjusted accordingly. The most important thing for me is to take my pill on an EMPTY stomach in the morning and wait two hours before eating. Everyone says breakfast is important, but many common foods interact with levothroid. Stay away from fiber and iron(like fortified cereals) after you take the pill. Good luck. I hope you beat the disease!
Reply

Loading...

Ask ur DR. about Wilson's Temperature Syndrome.... People with a lot of thyroid trouble have this and it doesnt show up in Blood test...
Reply

Loading...

Hi Bursley,

Doctors are very quick to label conditions.

Try lying down for half an hour with your feet elevated 6 inches above your head and see if it goes away.
Reply

Loading...


did you have your thyroid removed or radiated?
Reply

Loading...